MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW; PLATE, FIXATION, BONE

STRYKER GMBH DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW; PLATE, FIXATION, BONE
Catalog Number 703701
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device evaluated by mfr: discarded by customer.
 
Event or Problem Description
The customer reported that the tip of the drill bit snapped off into the patient while drilling a hole into a variax elbow plate.The drill guide was used.The part of the drill bit that broke was removed from the patient.Procedure was completed successfully.No report of surgical delay or adverse consequences.

Brand Name
DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8732824
Report Number0008031020-2019-00732
Device Sequence Number2572608
Product Code HRS
UDI-Device Identifier07613154973422
UDI-Public07613154973422
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K170727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703701
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1